# SDR TWAA0018505

- Difficulty date: November 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR SUPPORT CORRODED AT STA 200, RBL 20 TO 50.  FABRICATED NEW SUPPORT PER SPM 6-70-1 AND SRM 53-30-1.  INSTALLED PER SRM 51-30-2.
